# SDR SWAA2014021024930

- Difficulty date: February 6, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,138 hours, 28,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0200200
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD AFT EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED SIGN IAW MM.
